# SDR DXTA2023062689410

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 12,938 hours, 8,470 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AC GENERATION AND CONTROL: SLIGHT ELECTRICAL SMOKE ODOR BEFORE TAKEOFF , FADED  WHEN FACING DOWN RUNWAY.  DURING TROUBLESHOOTING OF THE RH WINDSHIELD HEAT INOP CAS MESSAGE. WHILE REMOVING RH WINDSHIELD HEAT CONTROLLER, NOTED STRONG ELECTRICAL BURNING SMELL FROM RH WINDSHIELD HEAT CONTROLLER. NO OTHER SMELLS NOTED IN CABIN OR COCKPIT WITH APU OR ENGINES RUNNING. BLEED SOURCES ON AND ALL ELECTRICAL ITEMS ENERGIZED. AFTER REPLACEMENT OF RH WINDSHIELD HEAT CONTROLLER, REFERENCE DISCREPANCY 7, VERIFIED NO ABNORMAL SMELLS PRESENT. WORK PERFORMED IAW CE680 AMM 30-40-10 AND CE680 POH 4-17.
